# SDR ASAA2013031794211

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 17,143 hours, 5,357 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 4798
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 33,858 hours, 15,137 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL, RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  ZONE TEMP CONTROLLER NR 2 BITE FAULTS FLT DECK TRIM VALVE ON BITE AND PREVIOUS FLIGHT.  REPLACED FLIGHT DECK TRIM VALVE (V143). BITE CHECK PASSES AND LEAK CK OK.  REF AMM 21-61-21-400-801.
